# SDR DL757060684

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 66,892 hours, 33,280 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Faulty
- Location: Rt T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON T/O WHEN FLAPS RET FROM 5 TO 1, TE FLAPS ASSYM LIGHT AND EICAS MSG DISPLAY.  RTN TO LAND.  FOUND CONNECTOR D1802 ON RT FLAP POS XMITTER BAD.  REPLACED PLUG AND BIN.  MEGGED OUT WIRING FROM XMITTER TO FSEU.  ALL CKS OK.  NO HELP.  REPLACED RT TE FLAP POS X-MITTER AND NULLED PER MM.  FLAP SYS CKS GOOD.
